Effective measures for algebraic independence of the values of Mahler type functions
Acta Arithmetica, Tome 58 (1991) no. 3, pp. 239-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_3_239_250,
author = {Paul-Georg Becker},
title = {Effective measures for algebraic independence of the values of {Mahler} type functions},
journal = {Acta Arithmetica},
pages = {239--250},
year = {1991},
volume = {58},
number = {3},
doi = {10.4064/aa-58-3-239-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-239-250/}
}
TY - JOUR AU - Paul-Georg Becker TI - Effective measures for algebraic independence of the values of Mahler type functions JO - Acta Arithmetica PY - 1991 SP - 239 EP - 250 VL - 58 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-239-250/ DO - 10.4064/aa-58-3-239-250 LA - en ID - 10_4064_aa_58_3_239_250 ER -
%0 Journal Article %A Paul-Georg Becker %T Effective measures for algebraic independence of the values of Mahler type functions %J Acta Arithmetica %D 1991 %P 239-250 %V 58 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-239-250/ %R 10.4064/aa-58-3-239-250 %G en %F 10_4064_aa_58_3_239_250
Paul-Georg Becker. Effective measures for algebraic independence of the values of Mahler type functions. Acta Arithmetica, Tome 58 (1991) no. 3, pp. 239-250. doi: 10.4064/aa-58-3-239-250
Cité par Sources :